# SDR CA151229009

- Difficulty date: December 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW535A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT ENGINE OIL PRESSURE FLUCTUATED FROM 82-96 AT FL350. OIL PRESSURE WOULD RISE AND FALL WITH POWER N1 ADJUSTMENTS.  OIL LEVEL PREFLIGHT 1-2 QUARTS LOW.  OIL LEVEL AFTER LANDING AT RIVET BELOW MINIMUM OIL.
